# SDR SWAA031498

- Difficulty date: July 7, 2003
- Submitted: July 15, 2003
- Operation: Air carrier
- Aircraft: N646SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28331
- Aircraft time: 21,533 hours, 18,163 cycles
- Engine: Cfmint CFM563B1US
- Engine time: 40,836 hours, 37,900 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CFM56
- Part serial: 724703
- Condition: Failed
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: O

## Discrepancy

IN FLIGHT SHUTDOWN, DECLARED EMERGENCY, ONE HOUR INTO FLIGHT NR 1 ENGINE FAILED.  REMOVED AND REPLACED NR 1 ENGINE PER MM.
